Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Give me back my hand- (just kidding) Elizabeth

Posted by shelliR on July 27, 2001, at 22:00:10

In reply to Re: I'll hold your hand if you'll hold mine shelliR, posted by Elizabeth on July 26, 2001, at 22:05:44

Hi Elizabeth

I meant last time that I thought you had missed a msg from me on this board:
www.dr-bob.org/babble/20010720/msgs/71371.html


> > > > > > > You wrote to Lorraine that the despamine was going pretty well.
> Yes. I'm pleasantly surprised.
> > What is your dosage goal ?
> 300 mg/day (which I reached a couple days ago).
> > Does doing "pretty well" mean you are feeling some benefit, or tolerating side effects?
> The former: it seems to be working about as well as Parnate, and there could be further improvement. The side effects are noticeable at this dose (mainly dry mouth), but tolerable. It doesn't seem to work so great for panic, so I've been taking clonazepam (4 mg/day) too. > > > > > > > > > > > > > > > > > > > > > >


That's incredibly excellent. Does it have the same feeling as the parnate, or different? What were your side effects on parnate? Also, how does the despamine compare to your experience on buprenorphine?

About withdrawal after missing a dose of parnate:

Did you ever experience that with nardil? My experience with nardil is that it made no difference if I split my dose, or took it all at the same time. Also whether I took in all in the morning, afternoon or before I went to bed. No difference, still the same sleeping problems. How is your sleeping with desparmine?

I'm up with the air about my next step. Yesterday and today I was in a pretty crummy mood, but then I had to remind myself that most people feel down sometimes, not just very depressed people. Like I wasn't as into my work as I am usually, felt it was getting too repetitious. On the other hand, I did not spend the day in bed like I do when I am terribly depressed. Maybe this is what anhedonia feels like; it's something I don't feel too often, sort of a bored, stale feeling inside.

Maybe it's a signal for me to get out and start doing more besides working. I am going to put the decision about parnate on hold to try to see if the estrogen is having any effect. I like to keep my trials relatively clean! The reason I don't think I can do nardil and oxycontin and concerta is that I took a huge fall into darkness the third day I took prozac, oxy and concerta together. It may have been the crash of the speedball you referred to. I could try nardil and concerta together and drop the oxy. The good thing about stimulents and opiates, they work fast and no waiting period, so it's not like making a huge decision to try one over the other.

I'll let Lorraine try parnate first, although if our reactions to opiates are any indication, we don't react similarly to chemicals.

later, Shelli


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:shelliR thread:67742
URL: http://www.dr-bob.org/babble/20010725/msgs/72147.html